American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(90C30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 61 found      Go to page: 1 2 3

[1] Xiao Wang, Shiqian Ma and Ya-xiang Yuan. Penalty methods with stochastic approximation for stochastic nonlinear programming. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] A. Gibali, B. Jadamba, A. A. Khan, F. Raciti and B. Winkler. Gradient and extragradient methods for the elasticity imaging inverse problem using an equation error formulation: A comparative numerical study. Contemporary Mathematics 659 (2016) 65-89.
Book volume table of contents   
View Article: PDF

[3] Boris S. Mordukhovich and Yuan Tian. Implicit Euler approximation and optimization of one-sided Lipschitzian differential inclusions. Contemporary Mathematics 659 (2016) 165-188.
Book volume table of contents   
View Article: PDF

[4] Nataša Krejić and J. M. Martínez. Inexact Restoration approach for minimization with inexact evaluation of the objective function. Math. Comp. 85 (2016) 1775-1791.
Abstract, references, and article information   
View Article: PDF

[5] Alexander J. Zaslavski. Proximal Point Algorithms for Finding Zeros of Maximal Monotone Operators in the Presence of Computational Errors. Contemporary Mathematics 636 (2015) 249-266.
Book volume table of contents
View Article: PDF

[6] Ran Davidi, Yair Censor, Reinhard W. Schulte, Sarah Geneser and Lei Xing. Feasibility-Seeking and Superiorization Algorithms Applied to Inverse Treatment Planning in Radiation Therapy. Contemporary Mathematics 636 (2015) 83-92.
Book volume table of contents
View Article: PDF

[7] Yannan Chen and Wenyu Sun. A dwindling filter line search method for unconstrained optimization. Math. Comp. 84 (2015) 187-208.
Abstract, references, and article information   
View Article: PDF

[8] Jinyan Fan. Accelerating the modified Levenberg-Marquardt method for nonlinear equations. Math. Comp. 83 (2014) 1173-1187.
Abstract, references, and article information   
View Article: PDF

[9] Alexander J. Zaslavski. Existence of Exact Penalty in Constrained Optimization and the Mordukhovich Basic Subdifferential. Contemporary Mathematics 568 (2012) 251-257.
Book volume table of contents
View Article: PDF

[10] Manal Gabour and Simeon Reich. The Expected Retraction Method in Banach Spaces. Contemporary Mathematics 568 (2012) 69-75.
Book volume table of contents
View Article: PDF

[11] Frédéric Bernard, Lionel Thibault and Nadia Zlateva. Prox-regular sets and epigraphs in uniformly convex Banach spaces: Various regularities and other properties. Trans. Amer. Math. Soc. 363 (2011) 2211-2247. MR 2746681.
Abstract, references, and article information   
View Article: PDF

[12] Angelos Tsoukalas, Wolfram Wiesemann and Berç Rustem. Global optimisation of pessimistic bi-level problems. Fields Institute Communications 55 (2009) 215-243.
Book volume table of contents
View Article: PDF

[13] O. Kundakcioglu and Panos Pardalos. Optimization in biomedical research. Fields Institute Communications 55 (2009) 155-182.
Book volume table of contents
View Article: PDF

[14] John Carlsson, Dongdong Ge, Arjun Subramaniam and Yinyu Ye. Solving min-max multi-depot vehicle routing problem. Fields Institute Communications 55 (2009) 31-46.
Book volume table of contents
View Article: PDF

[15] Charles Audet, Pierre Hansen and Frédéric Messine. Extremal problems for convex polygons---an update. Fields Institute Communications 55 (2009) 1-16.
Book volume table of contents
View Article: PDF

[16] Xiaowei Bao and Nikolaos Sahinidis. Finite algorithms for global minimization of separable concave programs. Fields Institute Communications 55 (2009) 17-30.
Book volume table of contents
View Article: PDF

[17] Panos M. Pardalos and Thomas F. Coleman (Editors). Lectures on Global Optimization. Fields Institute Communications 55 (2009) MR MR2531670.
Book volume table of contents

[18] Vivek Dua, Kostas Kouramas and Stratos Pistikopoulos. Global optimization issues in parametric programming and control. Fields Institute Communications 55 (2009) 71-103.
Book volume table of contents
View Article: PDF

[19] Linxia Li, Xu Zhu, Ding-Zhu Du, Panos Pardalos and Weili Wu. Connected dominating set in hypergraph. Fields Institute Communications 55 (2009) 205-213.
Book volume table of contents
View Article: PDF

[20] Hsiao-Dong Chiang, Jeng-Huei Chen and Chandan Reddy. Trust-tech-based global optimization methodology for nonlinear programming. Fields Institute Communications 55 (2009) 47-69.
Book volume table of contents
View Article: PDF

[21] C. Floudas and C. Gounaris. An overview of advances in global optimization during 2003--2008. Fields Institute Communications 55 (2009) 105-154.
Book volume table of contents
View Article: PDF

[22] János Pintér. Software development for global optimization. Fields Institute Communications 55 (2009) 183-204.
Book volume table of contents
View Article: PDF

[23] Carlos Beltrán and Luis Miguel Pardo. Smale's 17th problem: Average polynomial time to compute affine and projective solutions. J. Amer. Math. Soc. 22 (2009) 363-385. MR 2476778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Biagio Ricceri. The problem of minimizing locally a $C^2$ functional around non-critical points is well-posed. Proc. Amer. Math. Soc. 135 (2007) 2187-2191. MR 2299496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Margaret H. Wright. The interior-point revolution in optimization: History, recent developments, and lasting consequences. Bull. Amer. Math. Soc. 42 (2005) 39-56. MR 2115066.
Abstract, references, and article information   
View Article: PDF

[26] Marcelo Queiroz, Joaquim Júdice and Carlos Humes, Jr.. The symmetric eigenvalue complementarity problem. Math. Comp. 73 (2004) 1849-1863. MR 2059739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Yu-Hong Dai. A family of hybrid conjugate gradient methods for unconstrained optimization. Math. Comp. 72 (2003) 1317-1328. MR 1972738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. V. Burke, A. S. Lewis and M. L. Overton. Optimizing matrix stability. Proc. Amer. Math. Soc. 129 (2001) 1635-1642. MR 1814091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] R. A. Poliquin, R. T. Rockafellar and L. Thibault. Local differentiability of distance functions. Trans. Amer. Math. Soc. 352 (2000) 5231-5249. MR 1694378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Y. H. Dai and Y. Yuan. A three-parameter family of nonlinear conjugate gradient methods. Math. Comp. 70 (2001) 1155-1167. MR 1826579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 61 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia